# SDR SRAA971105

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4208
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 33155843
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

WHILE ON THE GROUND, AIRCRAFT WAS STRUCK BY A FORKLIFT.  INSPECTED AIRCRAFT AND FOUND BOTTOM SKIN OF LEFT WING HAD GOUGING AND SCRAPES.  PERFORMED INTERIM REPAIR AND FERRIED TO BHM FOR REPAIR.  REMOVED AND REPLACED LEFT OUTER WING  PER SAT JOB CARD 5715, ALL SYSTEMS LEAK CHECKED AND OPS CHECKED GOOD.
